MathSciNet Relay Station
MathSciNet bibliographic data
MR273590 (42 #8468) 54.80
Della Riccia, Giacomo Equicontinuous semi-flows (one-parameter semi-groups) on locally compact or complete metric spaces. Math. Systems Theory 4 1970 29–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement